# SDR SWAA2025112036063

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP NR 7 FWD SUPPORT FAIRING HAS MULTIPLE FASTENER HOLES FIBER GLASS DELAMINATED.  REPLACED RT WING OTBD FLAP NR 7 FWD SUPPORT FAIRING IAW MM 27-51-28.
